RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 4, Issue 5, Pages 569–578 (Mi mz6776)  

The Nevalinna-Pick problem with supplementary conditions

A. A. Nudelman

Odessa Structural Engineering Institute

Abstract: Methods used in the $L$-problem, generalized to apply to several intervals, are employed in finding criteria for the existence and uniqueness of Solutions of the Nevalinna-Pick problem (for the upper half-plane) under the supplementary conditions: the interpolating function is holomorphic, real, and of constant sign on given intervals on the real axis.

Full text: PDF file (682 kB)

English version:
Mathematical Notes, 1968, 4:5, 832–837

Bibliographic databases:

UDC: 517.5
Received: 11.09.1967

Citation: A. A. Nudelman, “The Nevalinna-Pick problem with supplementary conditions”, Mat. Zametki, 4:5 (1968), 569–578; Math. Notes, 4:5 (1968), 832–837

Citation in format AMSBIB
\Bibitem{Nud68}
\by A.~A.~Nudelman
\paper The Nevalinna-Pick problem with supplementary conditions
\jour Mat. Zametki
\yr 1968
\vol 4
\issue 5
\pages 569--578
\mathnet{http://mi.mathnet.ru/mz6776}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=237758}
\zmath{https://zbmath.org/?q=an:0198.10302}
\transl
\jour Math. Notes
\yr 1968
\vol 4
\issue 5
\pages 832--837
\crossref{https://doi.org/10.1007/BF01111319}


Linking options:
  • http://mi.mathnet.ru/eng/mz6776
  • http://mi.mathnet.ru/eng/mz/v4/i5/p569

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:200
    Full text:75
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020